# SDR CA151015004

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LOST PRESSURIZATION AT ALTITUDE. CREW DECENDED AND LANDED WITHOUT INCIDENT. THEY CYCLED THE BLEED AIR AIR SOURCE SWITCH AND PRESSURIZATION CAME BACK. EICAS MESSAGES AIR SOURCE OFF, WHITE AND AIR CONDITIONING FAULT, CYAN.
